# SDR DALA2018022401151

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLES AND SETTLEMENT AREA AT FUEL ACCESS PLATES 520EB. CORROSION LEVEL 2, DUE TO EXCESSIVE DAMAGE BY CORROSION ON COUNTERSINK AREAS, ACCESS PLATE 520EB WAS REPAIRED PER SRM 57-10-01 REPAIR 2 PAR 5 CONDITION II.
